# SDR TAMF20080004S

- Difficulty date: February 26, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 74,375 hours, 26,469 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION WAS FOUND A CRACK ON LEFT WING LEADING EDGE LOWER SPLICE PLATE - ISS 257-.  DAMAGED AREA WAS REPAIRED IAW EWO 767-57-035 AND BOEING SERVICE REQUEST 1-773976194.  FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
